Kernel convergence and biholomorphic mappings in several complex variablesReport as inadecuate

Kernel convergence and biholomorphic mappings in several complex variables - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2003 2003, Issue 67, Pages 4229-4239

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, Cluj-Napoca 3400, Romania

Received 27 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We deal with kernel convergence of domains in ℂn whichare biholomorphically equivalent to the unit ball B. We also prove that there is an equivalence between the convergenceon compact sets of biholomorphic mappings on B, which satisfy a growth theorem, and the kernel convergence. Moreover, we obtain certain consequences of this equivalence in the study ofLoewner chains and of starlike and convex mappings on B.

Author: Gabriela Kohr



Related documents